Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Algebra extensions and nonsingularity


Authors: Joachim Cuntz and Daniel Quillen
Journal: J. Amer. Math. Soc. 8 (1995), 251-289
MSC: Primary 19D55; Secondary 16E40, 46L87, 58B30
MathSciNet review: 1303029
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 19D55, 16E40, 46L87, 58B30

Retrieve articles in all journals with MSC: 19D55, 16E40, 46L87, 58B30


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1995-1303029-0
PII: S 0894-0347(1995)1303029-0
Article copyright: © Copyright 1995 American Mathematical Society